Show simple item record

dc.contributor.authorEijo, Ariel
dc.contributor.authorOñate Ibáñez de Navarra, Eugenio
dc.contributor.authorOller Martínez, Sergio Horacio
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Resistència de Materials i Estructures a l'Enginyeria
dc.date.accessioned2013-10-03T11:32:59Z
dc.date.created2013-05-20
dc.date.issued2013-08
dc.identifier.citationEijo, A.; Oñate, E.; Oller, S. A four-noded quadrilateral element for composite laminated plates/shells using the refined zigzag theory. "International journal for numerical methods in engineering", Agost 2013, vol. 95, núm. 8, p. 631-660.
dc.identifier.issn0029-5981
dc.identifier.otherhttps://www.scipedia.com/public/Eijo_et_al_2018a
dc.identifier.urihttp://hdl.handle.net/2117/20281
dc.description.abstractA new bilinear four-noded quadrilateral element (called quadrilateral linear refined zigzag) for the analysis of composite laminated and sandwich plates/shells based on the refined zigzag theory is presented. The element has seven kinematic variables per node. Shear locking is avoided by introducing an assumed linear shear strain field. The performance of the element is studied in several examples where the reference solution is the 3D finite element analysis using 20-noded hexahedral elements.
dc.format.extent30 p.
dc.language.isoeng
dc.publisherJohn Wiley & Sons
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshZigzag theory
dc.subject.lcshComposite laminated material
dc.subject.otherComposites
dc.subject.otherFinite element methods
dc.subject.otherPlates
dc.subject.otherShells
dc.titleA four-noded quadrilateral element for composite laminated plates/shells using the refined zigzag theory
dc.typeArticle
dc.subject.lemacMaterials compostos -- Models matemàtics
dc.contributor.groupUniversitat Politècnica de Catalunya. (MC)2 - Grup de Mecànica Computacional en Medis Continus
dc.identifier.doi10.1002/nme.4503
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://onlinelibrary.wiley.com/doi/10.1002/nme.4503/abstract
dc.rights.accessRestricted access - publisher's policy
drac.iddocument12763102
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorEijo, A.; Oñate, E.; Oller, S.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameInternational journal for numerical methods in engineering
upcommons.citation.volume95
upcommons.citation.number8
upcommons.citation.startingPage631
upcommons.citation.endingPage660


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder